# SDR SWAA2023050325165

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION STA.500F-500G. FAULT SHOULD READ: FWD CARGO R/H TRANSITION ANGLE HAS CORROSION STA.500G-500H.<[01] REMOVED CORROSION ON FWD CARGO TRANSITION ANGLE AT STA 500F+4' RBL 21. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FWD CARGO TRANSITION ANGLE AT STA 500F+4' RBL 21. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. C/W INSPECTION;[03] FWD CARGO TRANSITION ANGLE FROM STA 500F TO STA 500G TO BE REPLACED ON FAULT TTG8Q00KC4TX.;[04] FWD CARGO TRANSITION ANGLE FROM STA 500F TO STA 500G TO BE REPLACED ON FAULT TTG8Q00KC4TX. CORRECTIVE ACTION:
